# SDR R61A201810271090

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066033001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, CORROSION ON SHEAR CLIP AT APPROX FRAME 86 STR 29R - 27R. REMOVED SHEAR CLIP REF SRM 51-40-08 LOCATE, DRILLED-UP AND ALODINED NEW SHEAR CLIP P/N 170-66033-001 REF SRM 51-40-02, 51-23-04. INSTALLED NEW SHEAR CLIP AT FR86 BETWEEN STR 29R & 27R REF SRM 51-40-08. TOPCOATED FASTENERS REF SRM 51-23-06. APPLIED CIC REF CPM 51-25-00-910-001. AIRCRAFT REMAINS IN HEAVY CHECK.
